aztec99 Posted February 17, 2012 Report Share Posted February 17, 2012 Hi, my onset was 2 months ago. Ive done 2cp once and it was a bad trip. Besides that m1 and e1 for about a year off and on. Also messed up my penis that night but that is another story. Anyway, I have a mild version. main symptoms are snow, after images, starbursts, halos. All visual. I've learned to live with it.it is the least of my worries. I'm coming here for advice because my friends and doctor want to put me on an anti depressant. I said hell no at first because I'm trying to be healthy and recover from the hppd. She wants to put me on prestiq an snri. I have the prescription but am definitely having second thoughts. Anyone taken this in combo with their hppd? Im anxious that it will make it worse. No one believes me when I say it could make it worse. They just assume I have crazy levels of anxiety. But I've read anecdotal evidence that suggests ADs can make it worse. On the other hand, I am feeling suicidal and need to try something because my current course isn't looking good. What should I try to get her to prescribe me? PS klonazepam is out of the pic with this doc because she said it won't help with the depression 1 Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now